Share Facebook


05-17-2014, 03:05 PM   #1
I Love Lamp
 
I Love Lamp's Avatar
 
Join Date: Jun 2010
Location: United Kingdom
What is going on?

I am having some strange symptoms and was hoping anyone has any clue to what my bowels are up to! I am having remicade infusions and crohns has been ok for a few years. 4 weeks ago I became constipated for around 2 days and then spent a night throwing up and having bad d. I then have d for around a day and then it settles down to normal for about 4 days and then I become constipated again repeat above! My reading so far is making me think narrowing! I had a narrowing removed 4 years ago if that info helps. What do you think????
05-17-2014, 04:12 PM   #2
worriedboy
Senior Member
 
Join Date: Mar 2011

My Support Groups:
Go see your doctor ASAP.
It might be a complication in the resection site, or another stricture due to inflammation.
Have you done any scopes recently ? are you on any meds ?

Hope you feel well soon !
05-17-2014, 04:23 PM   #3
I Love Lamp
 
I Love Lamp's Avatar
 
Join Date: Jun 2010
Location: United Kingdom
I have a scan booked in 2 weeks and am on remicade at the moment. Last cam was 1 year ago!
Reply

Thread Tools


All times are GMT -5. The time now is 05:32 PM.
Copyright 2006-2017 Crohnsforum.com